# SDR WTAA960129

- Difficulty date: June 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120216
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Birdstrike
- Location: Lt Cockpit
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

SBA - CREW REPORTED, BIRD STRIKE ON CAPTAINS WINDSHIELD LOWER CENTER.  MX ACCOMPLISHED BIRD STRIKE INSPECTION.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
